RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Geom. Semin.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Geom. Semin., 1978, Volume 10, Pages 113–120 (Mi kutgs243)  

Tangent bundle of a one-dimensional space over an algebra

A. P. Shirokov


Full text: PDF file (773 kB)

Bibliographic databases:

Citation: A. P. Shirokov, “Tangent bundle of a one-dimensional space over an algebra”, Tr. Geom. Semin., 10, Kazan University, Kazan, 1978, 113–120

Citation in format AMSBIB
\Bibitem{Shi78}
\by A.~P.~Shirokov
\paper Tangent bundle of a one-dimensional space over an algebra
\serial Tr. Geom. Semin.
\yr 1978
\vol 10
\pages 113--120
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/kutgs243}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=583538}
\zmath{https://zbmath.org/?q=an:0494.53016}


Linking options:
  • http://mi.mathnet.ru/eng/kutgs243
  • http://mi.mathnet.ru/eng/kutgs/v10/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:60
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021